# SDR AALA202406242987

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 31,472 hours, 12,917 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO OPEN COCKPIT DOOR TO CABIN. UPPER PLUNGER DOES NOT RETRACT WHEN HANDLE IS TURNED TO THE OPEN POSITION. REMOVED AND REPLACED THE CENTER DOOR LATCH ASSEMBLY.
